D. Mayne, J. Rawlings, C. Rao, and P. Scokaert, Constrained model predictive control: Stability and optimality, Automatica, vol.36, issue.6, pp.789-814, 2000.
DOI : 10.1016/S0005-1098(99)00214-9

S. Olaru, J. A. De-dona, M. M. Seron, and F. Stoican, Positive invariant sets for fault tolerant multisensor control schemes, International Journal of Control, vol.40, issue.12, pp.2622-2640, 2010.
DOI : 10.1016/j.automatica.2004.01.014

URL : https://hal.archives-ouvertes.fr/hal-00293927

F. Stoican and S. Olaru, Set-theoretic Fault-tolerant Control in Multisensor Systems, 2013.
DOI : 10.1002/9781118649428

URL : https://hal.archives-ouvertes.fr/hal-00826961

G. Bitsoris, Positively invariant polyhedral sets of discrete-time linear systems, International Journal of Control, vol.82, issue.6, pp.1713-1726, 1988.
DOI : 10.1080/00207178808906132

E. Gilbert and K. Tan, Linear systems with state and control constraints: the theory and application of maximal output admissible sets, IEEE Transactions on Automatic Control, vol.36, issue.9, pp.1008-1020, 1991.
DOI : 10.1109/9.83532

F. Blanchini and S. Miani, Set-theoretic methods in control, Boston: Birkhuser, 2008.
DOI : 10.1007/978-3-319-17933-9

R. H. Gielen, M. Lazar, and I. V. Kolmanovsky, Lyapunov Methods for Time-Invariant Delay Difference Inclusions, SIAM Journal on Control and Optimization, vol.50, issue.1, pp.110-132, 2012.
DOI : 10.1137/100807065

URL : http://www.cs.ele.tue.nl/MLazar/Gielen_Lazar_SIAM_draft.pdf

M. T. Laraba, S. Olaru, S. Niculescu, F. Blanchini, S. Miani et al., Guide on set invariance for delay difference equations, Annual Reviews in Control, vol.41
DOI : 10.1016/j.arcontrol.2016.04.020

URL : https://hal.archives-ouvertes.fr/hal-01408474

W. Lombardi, S. Olaru, M. Lazar, and S. Niculescu, On positive invariance for delay difference equations, Proceedings of the 2011 American Control Conference, pp.3674-3679, 2011.
DOI : 10.1109/ACC.2011.5991538

URL : https://hal.archives-ouvertes.fr/hal-00592322

W. Lombardi, A. Luca, S. Olaru, and S. Niculescu, On the Polyhedral Set-Invariance Conditions for Time-Delay Systems, Proceedings of the 18th IFAC World Congress, pp.308-313, 2011.
DOI : 10.3182/20110828-6-IT-1002.02803

URL : https://hal.archives-ouvertes.fr/hal-00592331

M. T. Laraba, S. Olaru, S. Niculescu, F. Blanchini, S. Miani et al., Guide on set invariance for delay difference equations, 12th IFAC Workshop on Time Delay Systems, 2015.
DOI : 10.1016/j.arcontrol.2016.04.020

URL : https://hal.archives-ouvertes.fr/hal-01408474

S. Olaru, N. Stankovi´cstankovi´c, G. Bitsoris, and S. Niculescu, Low Complexity Invariant Sets for Time-Delay Systems: A Set Factorization Approach, Low-Complexity Controllers for Time- Delay Systems, pp.127-139, 2014.
DOI : 10.1007/978-3-319-05576-3_9

URL : https://hal.archives-ouvertes.fr/hal-01096001

W. Lombardi, Constrained control for time-delay systems, 2011.
URL : https://hal.archives-ouvertes.fr/tel-00631507

W. Lombardi, S. Olaru, G. Bitsoris, and S. Niculescu, Cyclic invariance for discrete time-delay systems, Automatica, vol.48, issue.10, pp.2730-2733, 2012.
DOI : 10.1016/j.automatica.2012.06.097

URL : https://hal.archives-ouvertes.fr/hal-00750926

S. V. Rakovi´crakovi´c, R. H. Gielen, and M. Lazar, Construction of invariant families of sets for linear systems with delay, Proceedings of the IEEE American Control Conference, pp.6246-6251, 2012.

N. Halbwachs, D. Merchat, and C. Parent-vigouroux, Cartesian Factoring of Polyhedra in Linear Relation Analysis, Static Analysis Springer Series Lecture Notes in Computer Science, pp.355-365, 2003.
DOI : 10.1007/3-540-44898-5_20

URL : https://hal.archives-ouvertes.fr/hal-00199198

N. Halbwachs, D. Merchat, and L. Gonnord, Some ways to reduce the space dimension in polyhedra computations, Formal Methods in System Design, vol.29, issue.1, pp.79-95, 2006.
DOI : 10.1007/s10703-006-0013-2

URL : https://hal.archives-ouvertes.fr/hal-00189633

R. E. Kalman, Mathematical Description of Linear Dynamical Systems, Journal of the Society for Industrial and Applied Mathematics Series A Control, vol.1, issue.2, pp.152-192, 1963.
DOI : 10.1137/0301010

R. E. Kalman and J. E. Bertram, Control system analysis and design via the second method of Lyapunov, J. Basic Engr. (Trans. A.S.M.E, issue.82, pp.371-393, 1960.
DOI : 10.1115/1.3662605

W. Hahn, Theorie und anwendung der direkten methode yon Ljapunov, 1959.

N. Stankovic, S. Olaru, and S. I. Niculescu, Further remarks on asymptotic stability and set invariance for linear delay-difference equations, Automatica, vol.50, issue.8, pp.2191-2195, 2014.
DOI : 10.1016/j.automatica.2014.05.019

URL : https://hal.archives-ouvertes.fr/hal-01095962